MAUDE Adverse Event Report: GRAVITY SET W/CV 2SS 20 DP UNV; INTRAVASCULAR ADMINISTRATION SET

GRAVITY SET W/CV 2SS 20 DP UNV; INTRAVASCULAR ADMINISTRATION SET
Model Number 42290E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the gravity set w/cv 2ss 20 dp unv was difficult to inject through due to flow issues/blockage.The following information was provided by the initial reporter: "there have been several issues, in theatre, where specialists have been unable to inject through the bd smart site connector (2000e-04) and bd smart site gravity set (42209e).This has been predominantly with the prefilled juno syringes containing ephedrine and metaraminol but has also occurred with bd plastipak luer lok tip syringes of all sizes.It seems that the issues relate only to the bungs at present.".

Brand Name
GRAVITY SET W/CV 2SS 20 DP UNV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12344659
Report Number9616066-2021-51839
Device Sequence Number4535674
Product Code FPA
UDI-Device Identifier37613203010949
UDI-Public37613203010949
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42290E
Device Catalogue Number42290E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2021
Initial Report FDA Received Date08/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1